Beechams Ultra All in One Capsules - 16 Capsules Paracetamol, Phenylephrine Hydrochloride, Guaifenesin

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

Please note that you must be in to sign for this delivery.

Beechams Ultra All in One Capsules Relieves Headache, Blocked nose, Sore throat, chesty cough, fever.

Beechams Ultra All-In-One Capsules provide relief from the symptoms:

  • colds and flu
  • pains
  • headache
  • blocked nose
  • sore throat
  • chills
  • feverishness.

 

The capsules also loosen stubborn phlegm and provide relief from chesty coughs.

How to Use

Swallows the capsules whole with water. Do not chew.

Adults, the elderly and children 12 years and over:

2 capsules every 4 hours as required.

Do not take more than 8 capsules (4 doses) in any 24 hour period.

Not recommended for children under 12 years

Hazards and Cautions

Paracetamol - Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Do not take:

  • With other flu, cold or decongestant products

 

Consult your doctor:

  • Before taking this medicine, if you are under the care of your doctor or are taking medication

Keep all medicines out of sight and reach of children

Suitable For

Suitable for adults and children aged 12 years and over.

Ingredients

Each hard capsule contains the active ingredients:

Paracetamol 500mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 6.1mg

Order today, collect in store tomorrow

Never miss out on your favourite items- simply order today and collect in store tomorrow.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Beechams Ultra All in One Capsules - 16 Capsules Paracetamol, Phenylephrine Hydrochloride, Guaifenesin

5615763

5.0 out of 5 based on 1 user reviews Cold & flu medicines

£4.69 or 469 points

16 CAP £0.29 per 1CAP

4.69

    Sorry currently out of stock

    Sorry currently out of stock

    We're sorry this item is temporarily out of stock.
    We receive regular deliveries and most items are back in stock within two weeks.
    Unfortunately we don't have a specific date for when this item will be available again, so please keep checking back on the site.

Beechams Ultra All in One Capsules Relieves Headache, Blocked nose, Sore throat, chesty cough, fever.

Collect 16 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan